# SDR UPS06547039

- Difficulty date: April 30, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 19,145 hours, 12,474 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311M32712
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 PYLON MIDSPAR BULKHEAD LOWER RIGHT CORNER IS HEAILY CHAFED.  COMPLIED WITH EA 757-5453-27-A1439 AND UPS EO B757-5410-24414.
